# SDR HEEA061874

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N824H
- Make and model: Bell 214ST
- Aircraft serial: 28119
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 214175150105
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT HOLD VOLTAGE SETTING.
